# SDR 2904070703

- Difficulty date: July 7, 2003
- Submitted: August 19, 2003
- Operation: Air carrier
- Aircraft: N894NA
- Make and model: Snias AS350B2
- Aircraft serial: 2904
- Aircraft time: 3,347 hours, 10,479 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 3,250 hours, 9,965 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Indicator
- Part number: 066304600
- Part serial: 15284
- Condition: Defective
- Location: Cockpit
- Part time: 104 hours
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HSI WILL NOT SAVE TO GPS.
